# SDR AALA20140103001

- Difficulty date: January 3, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- Aircraft time: 107,547 hours, 17,660 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480013
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

MEM INFLIGHT MIA-SFO.  CREW REPORTED BIRD STRIKE TO CAPTAINS LT FWD WINDSHIELD.  EMERGENCY DECLARED FLIGHT DIVERTED MEM LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED CAPTAINS LT FWD WINDSHIELD.  SYSTEM GND CHECKED NORMAL OPERATION CLOSED.
